# SDR UPS08852973

- Difficulty date: July 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FLOOR PANEL 626D HAS DAMAGE AT 2 CORNERS AS MARKED EDGE DAMAGE OUT OF LIMITS IAW,  SRM 53-2-0 FIG 1F,  FABRICATED AND REPLACED FLOOR PANEL SKIN IAW DWG 3619130 AND SRM 51-1-21.
